L. E. Brouwer, Zur Invarianz des n-dimensionalen Gebiets, vol.72, pp.55-56, 1912.

F. H. Clarke, On the inverse function theorem, Pacific Journal of Mathematics, vol.64, pp.97-102, 1976.

D. Grigoriev, Tropical Newton-Puiseux polynomials, Lect. Notes Comput. Sci, vol.11077, pp.177-186, 2018.

S. Hencl and P. Koskela, Lectures on mappings of finite distortion, 2014.

C. Ho, A note on Proper Maps, Proc. AMS, vol.51, pp.237-241, 1975.

A. Kripfganz and R. Schulze, Piecewise affine functions as a difference of two convex functions, Optimization, vol.18, pp.23-29, 1987.

D. Maclagan and B. Sturmfels, Introduction to Tropical Geometry, 2015.

E. Outerelo and J. M. Ruiz, Mapping Degree Theory, 2009.

S. Ovchinnikov, Max-min representation of piecewise linear functions, Beiträge Algebra Geom, vol.43, pp.297-302, 2002.

D. Radchenko, Approximation by maps with nonnegative Jacobian, Math. Notes, vol.93, pp.297-307, 2013.